# SDR O2GA2016012080201

- Difficulty date: January 20, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Beech B300
- Aircraft serial: FL885
- Aircraft time: 1,337 hours, 1,156 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 10180070005
- Part serial: A3475
- Condition: Blown
- Location: Lt Mlg
- Part time: 352 hours, 268 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OTBD MLG TIRE BLEW ON LANDING.  REPLACED THE LT OTBD & INBD MAIN WHEEL & TIRE ASSEMBLIES.  NO FURTHER DEFECTS WERE NOTED.  ACFT WAS RTS.
